MathSciNet Relay Station
MathSciNet bibliographic data
MR549490 (82k:57009) 57N15
Quinn, Frank Ends of maps. I. Ann. of Math. (2) 110 (1979), no. 2, 275–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement